Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

LillyRose7

Veteran Member
  • Total Reviews

    0
  • Content Count

    205
  • Joined

  • Last visited

Community Reputation

23 Neutral

1 Follower

About LillyRose7

  • Rank
    Member

Profile Information

  • Gender
    Female

Recent Profile Visitors

3505 profile views
  1. i have no doubt that diane clears up acne. my cousin had horrendous acne, even on her brows. Now, 7 months later, you look at her and you would never believe she had a pimple. She has 1-2 scars on her cheeks. I think doctors take you off diane after 35 months and switch you over to a diff pill because diane is high risk. diane is actually prescribed for acne, so just be patient and give it time. i took it when i was 16 but it was horrible for me, i lost a lot of hair, gained weight, got leg pai
  2. i got an intitial breakout on the third week of my first packet then it all cleared up! i heard monophasic pills are better at controlling acne than triphasic pills.
  3. your acne doesn't look cystic to me, probably due to your age and hormones. it looks moderate but its inflamed and red. If its ruining your life, take action now and dont delay. you have the support if people on here, family and your psych to help you as well as a doctor who will monitor. if you feel anything bad or any worsening depression just stop taking it. cystic acne btw usually starts under the skin, its the painful ones that they call nodules and cysts which you can 'feel' starting un
  4. hello i see you are on dianette, which i know is very good at clearing up acne. My cousin had horrific acne all over her face, even near her eyebrows and if you look at her now, 7 months later, its like she never had acne. I heard dianette isnt good to be on long term though, can cause depression, mood problems etc and is usually just used for 3-6 months then you switch to another pill. I took it when i was 16 but i had bad side effects so stopped. I take another pill now which takes care o
  5. i would not take accutane for 2 years. its too long to be on a strong medicine.i asked my dermatologist about low dose and she said that, theres no point in suffering for nothing. you have to be on low dose a long time, but if you increase your dose, you finish off in about 5- 6 months and get the results you want. ppl manage well on 20mg apparently.
  6. i personally think you shouldn't take this medication if you are overly anxious and are prone to depression because accutane can worsen that. my own doctor told me she notices MOOD changes, not necessarily depression, in 70% of her accutane patients and hair loss can be a side effect, regardless if you take 10mg, or 40mg or higher. I understand that acne is partially to blame for your acne but there are other options. you have to weigh in on these things but if you take accutane you have to be v
  7. i think diane 35 and spiro could have also caused your hair to fall out as i took diane 35 when i was 16 and my hair fell out in ways i couldnt even imagine. This is why i am so reluctant for accutane. my mom almost 70% of her thick hair on diane 35 and i dont care if a doctor says its an anti androgen, we both lost hair on it. my hair came back but i am sure diane 35 caused the issue with you, and the addition of spiro and accutane is so stressful on the kidneys and body. i hope you are recover
  8. hello, hope you are all well . I took diane when i was 16, it cleared up my skin nicely but i had bad side effects so had to stop after 3 months. I take belara now which cleared up my skin and its very popular where i live and its supposed to be good for clearing up acne, i just had to wait 6 months to see completely clear skin. I stopped taking it for 2 weeks and i started getting spots/under the skin cysts and couldnt handle it so went back on. I think belara is a good pill to take if you are
  9. belara is a good pill for acne, ive been taking it a few months, it cleared my skin up well. however i stopped taking it for about 2 weeks and that was enough for my skin to erupt. couldn't handle it so went back on and its clearing back up.
  10. I take Belara and i'm on my 6th month and my skin is almost 100% clear. I used to get cystic under the skin pimples on my chin. almost always mid and towards the end of my cycle. used to break out on my cheeks sometimes too, they always left red marks. Now I have a few marks left over which heal but they dont bother me as much because i can cover with concealer etc. im not 100% sure if its because i stopped a previous medication (glucophage) which my family and i suspected was aggravating my s
  11. i suggest you stop taking the medication because although i have not taken accutane, i have never heard of this, but this drug might be causing the issues you are mentioning and in my opinion they sound quite severe/scary and you do not want to risk anything right now. stop taking it for sometime and see if this persists.
  12. when i eat too many nuts, i do breakout. it is that way with some people, ive been like that since i was a teen. the worse offenders are peanuts, cashews nuts, pistachios and yes, macadamia.
  13. i have pcos and i took metformin. it made my acne go from ok to terrible. however, it does clear people up well, it just didn't agree with me.
  14. dexamethasone is usually given short term to bring the inflammation down. They give it to people with CAH (which can have similar, late onset symptoms rather similar to PCOS) and it usually works out well but i understand you are reluctant to take it because its a 'steroid'. Some BCP is even considered as steroids so you have to consider the best option. Is accutane going to take care of all your other symptoms? It might be better to tackle this on the hormonal side. BCP can work out well. I too
  15. i have had so much acne in the past, on and off for years and in my entire time dealing with it, i have only ever been left with brownish red marks that fade to red then pink and then disappear. I have one scar which isn't even that deep, but it was big and i picked it and tried to kind of shrink it with some solution and kept picking and it left a small scar but its really not noticeable. consider yourself lucky it will not 'appear'!!!!
×